# SDR 8MHR201612141305

- Difficulty date: December 14, 2016
- Submitted: December 14, 2016
- Operation: General aviation
- Filed by: Keystone Turbine Services, LLC, repair station 8MHR895B
- Make and model: Bell
- Engine: Rroyce
- System (JASC): 7250 · Turbine Section
- Part: Shaft
- Part number: 23038136
- Part serial: WN53592
- Condition: Cracked
- Location: Engine Turbine
- Part time: 730 hours, 1,425 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF THE ENGINE TO REPAIR FOR REPORTED METAL IN OIL FOUND A CRACK IN THE PT OUTER SHAFT ORIGINATING AT THE CURVIC COUPLING END OF THE SHAFT. THE CRACK EXTENDED APPROXIMATELY 270 DEGREES AROUND THE SHAFT.
